# SDR AALA202212094915

- Difficulty date: November 18, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cartridge
- Part number: 13126100
- Part serial: 3673
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SHORTING CAP MISSING FROM POUCH FOR LEFT SARD. MAINTENANCE REPLACED LEFT HAND SIDE SARD CARTRIDGE AND PERFORMED A SATISFACTORY EPAS SQUIB TEST (PED-3) PER AMM 27-61-13 AND AMM 52-12-19.
